Mathematical Research Letters
Volume 25 (2018)
A criterion for the primitivity of a birational automorphism of a Calabi–Yau manifold and an application
Pages: 181 – 198
We shall give a sufficient condition on the primitivity of a birational automorphism of a Calabi–Yau manifold in purely algebro-geometric terms. As an application, we shall give an explicit construction of Calabi–Yau manifolds of Picard number $2$ of any dimension $\geq 3$, with primitive birational automorphisms of first dynamical degree $\gt 1$.
The author is supported by JSPS Grant-in-Aid (S) No 25220701, JSPS Grant-in-Aid (S) 15H05738, JSPS Grant-in-Aid (A) 16H02141, JSPS Grant-in-Aid (B) 15H03611, and by KIAS Scholar Program.
Received 4 January 2017
Published 4 June 2018